# SDR AALA202309273265

- Difficulty date: September 18, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,141 hours, 25,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524035S
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BREAK ASSEMBLY PANEL LOCATED AT BS 540 BETWEEN BL 0 AND LBL 24. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02-0G
